# SDR JEM2004F00000

- Difficulty date: June 22, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N8167Y
- Make and model: Beech 400A
- Aircraft serial: RK67
- Aircraft time: 2,610 hours
- Engine: Pwa JT15D4
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE HORIZONTAL STABILIZER SIDE ROLLER BRACKET ASSY AND AREA, IT WAS DISCOVERED THAT THE SUPPORTING BRACKETS BEHIND THE RIB ON THE RT SIDE AND THE RIBS WERE CRACKED.  THE INITIAL INSPECTION WAS ACCOMPLISHED USING A BORESCOPE AND INSERTING THROUGH THE DRAIN HOLE ADJACENT THE SIDE ROLLERS.  THE FOLLOWING PARTS WERE CHANGED  PN45A21046-6 RIB, 45A21086-4, AND 45A21085-4 BRACKETS.
